Please use this identifier to cite or link to this item:
Title: On the number of invariant factors of matrix products
Authors: Sá, E. Marques de 
Zhang, Yu Lin 
Keywords: Nilpotent matrices; Invariant factors; Similarity
Issue Date: 2005
Citation: Linear Algebra and its Applications. 401:(2005) 393-399
Abstract: We prove an inequality relating the number of nontrivial invariant factors of n × n matrices A and B, with those of AB, and get some results on the cases of equality. In particular, we characterize the similarity classes, and , with all eigenvalues in the base field, such that AB is nilpotent for some and .
DOI: 10.1016/j.laa.2004.10.029
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file1e596c7a9dd54e71a4aea63c037afe29.pdf189.91 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Dec 5, 2022

Download(s) 50

checked on Dec 5, 2022

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.